Advertisement

Complex Analysis and Operator Theory

, Volume 13, Issue 2, pp 351–374 | Cite as

Holomorphic Hermite Functions in Segal–Bargmann Spaces

  • Hiroyuki ChiharaEmail author
Article
  • 72 Downloads

Abstract

We study systems of holomorphic Hermite functions in the Segal–Bargmann spaces, which are Hilbert spaces of entire functions on the complex Euclidean space, and are determined by the Bargmann-type integral transform on the real Euclidean space. We prove that for any positive parameter which is strictly smaller than the minimum eigenvalue of the positive Hermitian matrix associated with the transform, one can find a generator of holomorphic Hermite functions whose annihilation and creation operators satisfy canonical commutation relations. In other words, we find the necessary and sufficient conditions so that some kinds of entire functions can be such generators. Moreover, we also study the complete orthogonality, the eigenvalue problems and the Rodrigues formulas.

Keywords

Bargmann transform Segal–Bargmann spaces Holomorphic Hermite functions 

Mathematics Subject Classification

Primary 33C45 Secondary 46E20 46E22 35S30 

References

  1. 1.
    Bargmann, V.: On a Hilbert space of analytic functions and an associated integral transform. Commun. Pure Appl. Math. 14, 187–214 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bargmann, V.: On a Hilbert space of analytic functions and an associated integral transform, part II. A family of related function spaces. Application to distribution theory. Commun. Pure Appl. Math. 20, 1–101 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chihara, H.: Bounded Berezin–Toeplitz operators on the Segal–Bargmann space. Integral Equ. Oper. Theory 63, 321–335 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chihara, H.: Holomorphic Hermite functions and ellipses. Integral Transforms Spec. Funct. 28, 605–615 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chihara, H.: Bargmann-type transforms and modified harmonic oscillators. arXiv:1702.06646
  6. 6.
    Folland, G.B.: Harmonic Analysis in Phase Space. Princeton University Press, Princeton (1989)zbMATHGoogle Scholar
  7. 7.
    Gazeau, J.P., Szafraniec, F.H.: Holomorphic Hermite polynomials and a non-commutative plane. J. Phys. A: Math. Theor. 44, 495201 (2011). 13 ppMathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Górska, K., Horzela, A., Szafraniec, F.H.: Holomorphic Hermite polynomials in two variables. arXiv:1706.04491
  9. 9.
    Ismail, M.E.H., Simeonov, P.: Complex Hermite polynomials: their combinatorics and integral operators. Proc. Am. Math. Soc. 143, 1397–1410 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Sjöstrand, J.: Function spaces associated to global I-Lagrangian manifolds. In: Morimoto, M., Kawai, T. (eds.) Structure of Solutions to Differential Equations, Katata/Kyoto 1995, pp. 369–423. World Scientific Publishing, River Edge (1996)Google Scholar
  11. 11.
    Szafraniec, F.H.: Analytic models of the quantum harmonic oscillator. Contemp. Math. 212, 269–276 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Twareque Ali, S., Górska, K., Horzela, A., Szafraniec, F.H.: Squeezed states and Hermite polynomials in a complex variable. J. Math. Phys. 55, 012107 (2014). 11 ppMathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    van Eijndhoven, S.J.L., Meyers, J.L.: New orthogonality relations for the Hermite polynomials and related Hilbert spaces. J. Math. Anal. Appl. 146, 89–98 (1990)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of EducationUniversity of the RyukyusNishiharaJapan

Personalised recommendations